# SDR USAA920082087

- Difficulty date: November 17, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 51,530 hours, 34,721 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546596
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q2 MAJOR REPAIR NR 03C10753039/006 FRAME CRACKED AT PSU RAIL ATTACH POINT BS 727B, BETWEEN S8R AND S9R.  REPAIRED FRAME AT PSU RAIL ATTACH POINT BS 727B, BETWEEN S8R AND S9R IAW TYPICAL REPAIR NR 53-10-20E..
